# SDR AWXA200300993

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,320 hours, 26,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE LIGHTS AT OVERHEAD BINS SEAT ROWS 2 LT, 3 RT & 6 RT WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED 3 EACH FUSES ON POWER SUPPLY UNIT M730 IAW BMM 33-51-07; OPERATIONAL CHECK WAS GOOD.
